# SDR IPXA2015092493890

- Difficulty date: September 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,965 hours, 10,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238207
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, MAIN DECK SEAT TRACK AT FRAME 80, -Y794.3 HAS CORROSION.  REMOVED CORROSION FOUND TO BE WITHIN  LIMITS AND TREATED IAW SRM 53-10-16.
